Free Infinite Divisibility for Q-Gaussians

Michael Anshelevich, Serban Belinschi, Marek Bozejko, Franz Lehner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)905-916
JournalMathematical research letters
Volume17
Issue number5
Publication statusPublished - 2010

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Anshelevich, M., Belinschi, S., Bozejko, M., & Lehner, F. (2010). Free Infinite Divisibility for Q-Gaussians. Mathematical research letters, 17(5), 905-916.